# SDR AALA20130419019

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 57,125 hours, 7,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT STATION 1715 BETWEEN STRINGERS 37 AND 38 LEFT.  INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 53-00-01-2R-4.
